RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 2, Pages 125–132 (Mi izv3527)  

On covering of sets

Z. I. Kozlova


Full text: PDF file (879 kB)

Bibliographic databases:
Received: 29.01.1954

Citation: Z. I. Kozlova, “On covering of sets”, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955), 125–132

Citation in format AMSBIB
\Bibitem{Koz55}
\by Z.~I.~Kozlova
\paper On covering of sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 2
\pages 125--132
\mathnet{http://mi.mathnet.ru/izv3527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68599}
\zmath{https://zbmath.org/?q=an:0064.28903}


Linking options:
  • http://mi.mathnet.ru/eng/izv3527
  • http://mi.mathnet.ru/eng/izv/v19/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:79
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019